RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 2(326), Pages 193–194 (Mi umn137)  

This article is cited in 13 scientific papers (total in 13 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On Brouwer's definition of dimension

V. V. Fedorchuka, M. Levina, E. V. Shchepinb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm137

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:2, 432–433

Bibliographic databases:

MSC: 54F45
Accepted: 26.01.1999

Citation: V. V. Fedorchuk, M. Levin, E. V. Shchepin, “On Brouwer's definition of dimension”, Uspekhi Mat. Nauk, 54:2(326) (1999), 193–194; Russian Math. Surveys, 54:2 (1999), 432–433

Citation in format AMSBIB
\Bibitem{FedLevShc99}
\by V.~V.~Fedorchuk, M.~Levin, E.~V.~Shchepin
\paper On Brouwer's definition of dimension
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 2(326)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn137}
\crossref{https://doi.org/10.4213/rm137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711191}
\zmath{https://zbmath.org/?q=an:0995.54032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..432F}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 2
\pages 432--433
\crossref{https://doi.org/10.1070/rm1999v054n02ABEH000137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083425600006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033419036}


Linking options:
  • http://mi.mathnet.ru/eng/umn137
  • https://doi.org/10.4213/rm137
  • http://mi.mathnet.ru/eng/umn/v54/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “On some problems of topological dimension theory”, Russian Math. Surveys, 57:2 (2002), 361–398  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
    3. V. V. Fedorchuk, “On the Brouwer Dimension of Compact Spaces”, Math. Notes, 73:2 (2003), 271–279  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. V. Fedorchuk, “An example of a compact Hausdorff space whose Lebesgue, Brouwer, and inductive dimensions are different”, Sb. Math., 195:12 (2004), 1809–1822  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Dranishnikov A., Zarichnyi M., “Universal spaces for asymptotic dimension”, Topology Appl., 140:2-3 (2004), 203–225  crossref  mathscinet  zmath  isi  scopus  scopus
    6. K. P. Hart, “Elementarity and Dimensions”, Math. Notes, 78:2 (2005), 264–269  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. Charalambous, MG, “A note on the Brouwer dimension of chainable spaces”, Topology and Its Applications, 153:8 (2006), 1271  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. Pireddu, M, “Cutting surfaces and applications to periodic points and chaotic-like dynamics”, Topological Methods in Nonlinear Analysis, 30:2 (2007), 279  mathscinet  zmath  isi
    9. Bell, G, “Asymptotic dimension”, Topology and Its Applications, 155:12 (2008), 1265  crossref  mathscinet  zmath  isi  elib  scopus
    10. Charalambous M.G., Krzempek J., “On Dimensionsgrad, resolutions, and chainable continua”, Fundamenta Mathematicae, 209:3 (2010), 243–265  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    11. M.A.r.R.uiz Estrada, “Econographication”, ME, 04:05 (2013), 329  crossref
    12. Estrada Mario Arturo Ruiz, “An Alternative Graphical Modeling For Economics: Econographicology”, Qual. Quant., 51:5, SI (2017), 2115–2139  crossref  isi  scopus  scopus
    13. Dranishnikov A.N., “Dimension of Compact Metric Spaces”, Indag. Math.-New Ser., 29:1, SI (2018), 429–449  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:374
    Full text:115
    References:57
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019